A universal controller for the optimal damping of forced
Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 319-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_3_a7,
author = {V. A. Yakubovich},
title = {A universal controller for the optimal damping of forced},
journal = {Doklady Akademii Nauk},
pages = {319--323},
year = {1996},
volume = {346},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a7/}
}
V. A. Yakubovich. A universal controller for the optimal damping of forced. Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 319-323. http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a7/